# SDR DALA2018021901529

- Difficulty date: February 18, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,004 hours, 25,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS DAMAGED.   REPLACED THE DAMAGED LENS.
